Orencia - CELLULITIS - and other known biologic medications, for RA, Lupus and other Autoimmune Diseases"....

OF course all of us know that "biologics" in total can cause infections, cancer, especially lymphoma, TB, and other some "serious" side effects. But, I NEVER have had "CELLULITIS" before in my life. I "thought" originally this cellulitis on my left thigh (top) was from possibly a sliver of tree bark that I thought happened about 8 weeks ago or so while I was cutting some branches up. But, the more I think about it, the more I "see" that both thighs at that particular place is where I usually take my Orencia Injections. It is so happens, about 3 day ago or so, I noticed a "small" (like possibly pea size) "lump" on my right thigh almost in the same spot. Of course it could be any number of things, but I am beginning to wonder if the injection type of Orencia that I had in that last "box" may have no been contaminated... because having "bacteria" on the skin OR on the needle in itself, can of course cause cellulitis... and the "medication" in itself, can also cause it also. I am almost "overly" cautious when it comes to my weekly injections. I use a couple of alcohol preps, wash my hands first with antibacterial hand soap, then make sure I clean the skin well around and out from where I put the medication. Yet, I am leaning towards the possibility of the "injection" needle in itself as I said above possibly being "contaminated"... anyway, the huge lump is definitely going down now. It is now about the size of a "little smokie" LOL... or I guess the very top portion of my thumb to the first knuckle size approximately. NOW though, after having the severe intestinal issues with the antibiotic I had here, while waiting on the doctor over last weekend to call me in the two for a 2nd round, which is Omnicef, that is the culprit of causing me to have SEVERE problems with not being able to "keep" anything in my digestive tract. I FINALLY thought I had the "gripes" I think as it can also be called, have basically stopped (I pray) BUT I woke up very nauseated this morning. I took some of my meds for it, and thought I would be okay in a bit... but a bit earlier I began to be sick to my stomach and was "throwing up" and all I had at the time in my stomach was some green tea iced... so if it is NOT "ONE" end, it's the other... Gosh I am so sick and tired of being so SICK< SICK< SICK!!!!  Anyway, I am trying to get myself back on schedule with everything, but getting so nauseated this morning put another damper on my schedule returning to whatever "normal" is for me.... If YOU or ANYONE you may have heard talk about getting "CELLULITIS" from "Orencia" or another biologic, please post and let me know... I would like to see if there are others here that may have had the same type of issue...
Post a Comment